# SDR SWI2025F00420

- Difficulty date: January 20, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM L/H FWD SIDE IS CORRODED. 29507506 (C-CHECK RO 04/04/2025)FS280 CROSSBEAM L/H FWD SIDE FOUND OUT OF LIMITS.  REMOVED AND REPLACED BEAM REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01 REV 38 DATED JUL25/2020 AND DWG. NO.CC670-34010 REV.-K.  COMPLIED WITH51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII)
